# SDR SWIA201025327

- Difficulty date: December 7, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 33,793 hours, 48,716 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 OVERHEAD CABIN EMERGENCY LIGHT IS INOPERATIVE.  (FLT 6679)  RE-SECURED SOCKET CONNECTION.
